# SDR SWIA202161110

- Difficulty date: August 4, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL600*
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS.280 BETWEEN LBL9 AND RBL9 HAS CORROSION.      (C-CHECK RO 9/21/2021)    REMOVED AND REPLACED WITH NEW COCKPIT FLOOR SUPPORT AT FS.280 BETWEEN LBL9 AND RBL9 HAS CORROSION REF CRJ-700 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01 AND DWG#CC670-33052 REV G.. COMPLIED WITH 51-900-1002-SKY
